# SDR USAA2013082200011

- Difficulty date: August 22, 2013
- Submitted: October 18, 2013
- Operation: Air carrier
- Aircraft: N169UW
- Make and model: Airbus A321-211
- Aircraft serial: 1455
- Aircraft time: 42,790 hours, 15,625 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3622
- Condition: Failed
- Location: Emergency Lights
- Part time: 42,790 hours, 15,625 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD LT EPSU FAILED TEST.  R & R FWD LT EPSU IAW AMM 33-51-38-400-001-A.
